How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: Medical
Satisfied Customers: 5039
Experience:  Medicine doctor, PGCSD(dermatology)
6740150
Type Your Medical Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

I have diarrea (went two times) with bloody stools. I also

Customer Question

hi, I have diarrea (went two times) with bloody stools. I also feel numbness on my lower abdomen and a headache . Should I go to the ER is 12am or wait till tomorrow for urgent care?
JA: Is the headache episodic or daily? And what about nausea?
Customer: daily now . No nausea. I took a pain reliever for the headache (acetaminophen 500) then a couple of hrs later I got the bloody diarrea I dont know if its related
JA: Anything else in your medical history you think the doctor should know?
Customer: no
Submitted: 9 months ago.
Category: Medical
Expert:  Dr Josh replied 9 months ago.

Hello,

Myself Dr Josh. and I’m happy to help with your question today.Please provide me the following information so that I can address your concern regarding bloody diarrhea:

What is your age & gender?

Do you have previous history of blood in stool?

Any spasm in abdomen?

Waiting for your reply…

Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 9 months ago.

Dear customer

Thank you for coming back online.

No,this is not an emergency or dangerous condition.

The symptoms you have described of having two episodes of diarrhea with bloody stools along with numbness feeling in lower abdomen can be due to a condition called dysentery.It is an infection of the intestines that causes diarrhea and numbness feeling in lower abdomen caused by bacteria,parasites or or other organisms. .Its most common causes are:Food poisoning, improper diet, and intestinal parasites or bacterial infections such as campylobacter,salmonella ,shigella,E-coli food poisoning,entamoeba histolytica.

Most cases of dysentery only last for a short period of time, antibiotics are only used if dysentery does not clear up on its own.Take tab. Loperamide to stop the diarrhea & loose stools.It is available as OTC(over the counter) without prescription & will help you greatly.Drink plenty of water & fluids to avoid dehydration.

The headache is also related to this infection & will get cure relieved the dysentery is cured.

So bot***** *****ne is that the bloody diarrhea you are having is most likely because of bacterial food poisoning.This is not an emergency & yes,you can consult your doctor at urgent care in morning.

Thank you.

Hope this helped.

Is there is anything else that you would like to know.I am happy to address your follow-up questions. Please use the REPLY BUTTON to reply back to me

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 9 months ago.

Hi,

Just checking in to see how things are going.

How is your diarrhea now? How about headache?

Do you need further assistance?Is there anything else that you would like to know?

Please use the REPLY BUTTON to reply back to me.I am happy to help you & is waiting for your reply.

Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 9 months ago.
Hi,Just checking in to see how things are going.How is your diarrhea now? How about headache?Do you need further assistance?Is there anything else that you would like to know?Please use the REPLY BUTTON to reply back to me.I am happy to help you & is waiting for your reply.Thank you.Kind RegardsDr.Josh